# SDR N6WA2025031501

- Difficulty date: March 14, 2025
- Submitted: March 15, 2025
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10256
- Aircraft time: 43,602 hours, 31,802 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Activated
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MESSAGE ON TAKE-OFF ROLL. DEFERRED R/H OVERWING EMERG. EXIT INDICATION SYSTEM ON OCN 70090378 PER MEL 52-70-03 CAT C. AUTH. BY MXC.
